Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Roderick Wong
Title: Asymptotic approximations of integrals
Additional book information: Computer Science and Scientific Computing, Academic Press, London, 1989, viii+543 pp., $69.95. ISBN 0-12-762535-6.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: B. Gabutti
Journal: Bull. Amer. Math. Soc. 25 (1991), 99-104
DOI: https://doi.org/10.1090/S0273-0979-1991-16034-9